# SDR SWAA2022053104837

- Difficulty date: May 5, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 50,055 hours, 25,216 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fwd Entry Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN RADIUS OF FRAME AT B.S. 312 JUST ABOVE FORWARD ENTRY DOOR CUT OUT. / [01] TRIMMED OUT DAMAGE AT STA 312 FRAME LBL32 WL282 IAW SRM 51-10-02-0G-0;[02] SRM 53-10-15-1A-1 IS APPLICABLE FOR ALLOWABLE DAMAGE.;[03] TRIMMED .250 FROM EDGE OF FRAME. FOUND TO BE OUT OF LIMITS IAW SRM 53-10-15-1A-1.;[04] REQUEST NDI VERIFY TRIM OUT IS CRACK FREE IAW SRM 51-10-02-0G-0 PENDING ENGINEERING.;[05] VERIFIED CORRECTIVE ACTION 1-3;[06] HFEC INSPECTED CUT EDGE IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23. NO CRACKS NOTED. EQUIP USED: -NORTEC 600 ID: ATS1465 CAL DUE: 08/22;[07] COMPLETE;[08] COMPLETE
